# SDR SWIA201642934

- Difficulty date: December 20, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 32,533 hours, 27,628 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF NOSE GEAR WOULD NOT RETRACT.   REMOVED AND REPLACED THE OLEO SENSOR BRACKET AND PERFORMED EXTENSION AND RETRACTION AND OPS CHECK, NO DEFECTS NOTED.
